# SDR DALA2022031801815

- Difficulty date: March 15, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 90,839 hours, 38,006 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 654 DURING "A" CHECK FOUND THE 2-RIGHT DOOR ARM MOUNT BOLTS NOT SECURED. 2 BOLTS COMPLETELY OFF AND THE REMAINING 2 BACKED OFF. CORRECTIVE ACTION: FOUND NUTPLATES ON LOWER DOOR GUIDE ARM IN POOR CONDITION, REF, B757-200 AMM 52-11, AND CMM 52-11-15. REPLACED NUTPLATE PER B757 SRM 51-40. INSTALLED DOOR GUIDE ASSY PER B757 AMM 52-11. OPS NML. (8531122)
